# SDR 2007UALA02783

- Difficulty date: July 22, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 47,279 hours, 8,962 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2E BOTH EEL LIGHTS INOPERATIVE.   [08-14-07]  TROUBLESHOOTING FOUND INVERTER FAILED, INSTALLED SERVICEABLE REF WDG25-25-21 SHT6.  OPS CHECKED, SYS OPS NORMAL. RETURNED AC BACK TO NORM, OK FOR SERVICE.
